Linear Programs and Convex Hulls Over Fields of Puiseux Fractions

Michael Joswig, Georg Loho, Benjamin Lorenz, Benjamin Schröter. Linear Programs and Convex Hulls Over Fields of Puiseux Fractions. In Ilias S. Kotsireas, Siegfried M. Rump, Chee K. Yap, editors, Mathematical Aspects of Computer and Information Sciences - 6th International Conference, MACIS 2015, Berlin, Germany, November 11-13, 2015, Revised Selected Papers. Volume 9582 of Lecture Notes in Computer Science, pages 429-445, Springer, 2015. [doi]

Authors

Michael Joswig

This author has not been identified. Look up 'Michael Joswig' in Google

Georg Loho

This author has not been identified. Look up 'Georg Loho' in Google

Benjamin Lorenz

This author has not been identified. Look up 'Benjamin Lorenz' in Google

Benjamin Schröter

This author has not been identified. Look up 'Benjamin Schröter' in Google